# SDR SWAA050322

- Difficulty date: February 4, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 28,896 hours, 24,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435336
- Part serial: 2366
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND RIGHT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED RIGHT T/E AFT FLAP PER MM.
